Electron. J. Diff. Eqns., Vol. 1997(1997), No. 06, pp 1-11.

On a mixed problem for a coupled nonlinear system

M. R. Clark & O. A. Lima

In this article we prove the existence and uniqueness of solutions to the mixed problem associated with the nonlinear system
 u_{tt}-M(\int_\Omega |\nabla u|^2dx)\Delta u+|u|^\rho u+\theta &=f \cr
 \theta _t -\Delta \theta +u_{t}&=g \cr}
where M is a positive real function, and f and g are known real functions.

Submitted November 26, 1996. Published March 6, 1997.
Math Subject Classification: 35M10.
Key Words: Mixed problem, nonlinear system, weak solutions, uniqueness.

Show me the PDF file (178 KB), TEX file, and other files for this article.

M. R. Clark
Universidade Federal da Paraiba PB, Brasil
e-mail: mclark@dme.ufpb.br

O. A. Lima
Universidade Estadual da Paraiba DM, Brasil
e-mail: olima@dme.ufpb.br

Return to the EJDE home page